# SDR QXEA200601501

- Difficulty date: May 2, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 RIGHT HAND WING, UPPER LEADING EDGE REBATES FROM STATION UYW310 TO STATION YW425, HAVE CUT MARKS FROM BOX CUTTERS. REPAIRED IAW Q400 RD 8/4-57-645, ISSUE 1.
